# SDR MALA060191

- Difficulty date: March 22, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 20,915 hours, 22,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Part serial: 1421
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CAP CHECK PER DIEL CMM WO 406576.  REPLACED BATTERY PACK.
